# SDR FDEA200912214491

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RTWING NR 10 SLAT T/E WEDGE UPPER SURFACE, HAS A DENT 34" FROM OTBD EDGE. EVALUATED DENTS AND FOUND TO BE OUT OF LIMITS IAW SRM 57-43-02, FIG. 101, SHEET 4, NOTE K. DENT "A"- L=.500", W=.400", D=.003", A/Y=133. DENT "B"- L=.700", W=.670", D=.005", A/Y=134. BOTH DENTS ARE OUT DUE TO PROXIMITY TO EACH OTHER. ACCOMPLISHED A BONDED DOUBLER REPAIR IAW SRM 57-43-02 / 51-70-10 ON THE NR 10 SLAT T/E WEDGE UPPER SURFACE. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
